# SDR CALA2016123001191

- Difficulty date: December 30, 2016
- Submitted: December 31, 2016
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767-300
- Aircraft serial: 25389
- Aircraft time: 103,464 hours, 16,040 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Battery Pack
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING IS ON AND INTERMITENTLY FLASHING ON LEFT SIDE OF AC ONLY BY 1L GALLEY ON ARRIVAL CREW REPORTED FLOOR LIGHTS AT DOOR 1 LEFT  AND EXIT SIGN LIGHT FLICKERED 6 TIMES IN 20 MINUTES. CYCLED EMERGENCY LIG TS ON AND ALL LIGHTS ILLUMINATED WITHOUT ANY FLICKERING IAW FIM 33-51-808 ALL OPS FOUND NORMAL UNABLE TO FAULT. FOR FURTHER TS WE LOCATED BATTERY PACK M1557 AND FOUND A LOOSE CONNECTION OPS CHECKED AGAIN ALL OPS NORMAL
